MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GENESYS HTA PROCERVA; DEVICE, THERMAL ABLATION, ENDOMETRIAL

BOSTON SCIENTIFIC CORPORATION GENESYS HTA PROCERVA; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number M006580211
Medical Device Problem Codes Filling Problem (1233); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number.Therefore, the expiration and device manufacture dates are unknown.(b)(4).The complainant indicated that the device has been disposed and will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that genesys hta 115v control unit was used in a procedure performed on (b)(6) 2020.According to the complainant, the physician could not get a seal after doing a resector case on the same patient.It was suspected that there was over dilation of cervix with scope prior to hta case.Reportedly, no error message appeared on the console, it just could not seal the cervix.The integrity check would not allow them to proceed.The physician then decided to abort the procedure following the issue with the device.There were no patient complication reported as a result of this event.

Brand Name
GENESYS HTA PROCERVA
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10799988
Report Number3005099803-2020-05164
Device Sequence Number11579955
Product Code MNB
UDI-Device Identifier08714729809463
UDI-Public08714729809463
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P000040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006580211
Device Catalogue Number58021
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2020
Initial Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1